# SDR DXTA200501032

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 3,361 hours, 2,672 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 579
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,361 hours, 2,672 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RETRACTION DURING TAKEOFF, RT MAIN GREEN DOWN LIGHT REMAINED ILLUMINATED (UNLOCK LIGHT NOT ILLUMINATED) PERFORMED LANDING GEAR WILL NOT EXTEND CHECKLIST AND BLEW GEAR DOWN WITH NITROGEN SYSTEM.  REMOVED RT MAIN GEAR ACTUATOR DUE TO HIGH RESISTANCE IN DOWNLOCK SWITCH.  INSTALLED RENTAL ACTUATOR IAW CE560XL M/M CH 32-30-04, OPS CHECKED GOOD IAW CE560XL M/M CH 32-01-00.  DURING GEAR SWING AND BLOW DOWN ACTUATOR (RENTAL) WAS INSPECTED AND RETURNED TO SERVICE BY CESSNA AIRCRAFT CO CRS CN1R918C.
